# SDR CA190726030

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 382K033
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDED BRAKE PRESSURE APPLIED TO 1 WHEEL LEAD TO A TIRE BURST DURING LANDING (TC# 20190726030)
